# SDR YENA2024030500323

- Difficulty date: March 1, 2024
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N536JB
- Make and model: Airbus A320-232
- Aircraft serial: 01784
- Aircraft time: 78,802 hours, 28,265 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Spigot
- Part number: UNKNOWN
- Condition: Corroded
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION ON UPPER SPAR SPIGOT RECEPTACLE ON RH PYLON; REMOVED AND REPLACED SPIGOT LOWER FITTING IAW A320 SRM 54-51-12-283-002, A320 SRM 54-51-12-300-002, AND AMM 54-51-41-400-001-A TOOL USED: CALIPER: P/N: 500-197-30 S/N: A21043111, D.D: JUL-20-2024.WORK ACCOMPLISHED ON AEROMAN WO: 2023 365/1 NR 2023-768. (CONSIDERED A MAJOR REPAIR)
